Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 52, NWS Fort Worth, TX

May 10, 2015Bosque County, Hill County, Texas

NWS Fort Worth, TX issued this flash flood warning at May 10, 2015, 7:37 PM CDT for Bosque County, Hill County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2015, 7:37 PM CDT (00:37 UTC)
Expired
May 10, 2015, 11:00 PM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

Counties Bosque County, TX, Hill County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 88 km from the middle of the area, began a volume at 00:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.6 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2015-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1254 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2015-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 229 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1254 J/kg
Mixed-layer CIN
-105 J/kg
Mixed-layer LCL
1336 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
229 m²/s²
0-3 km storm-relative helicity
265 m²/s²
Significant tornado parameter
0.8
Supercell composite
6.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

420 
WGUS54 KFWD 110037
FFWFWD
TXC035-217-110400-
/O.NEW.KFWD.FF.W.0052.150511T0037Z-150511T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
737 PM CDT SUN MAY 10 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN HILL COUNTY IN CENTRAL TEXAS...
  SOUTHEASTERN BOSQUE COUNTY IN CENTRAL TEXAS...

* UNTIL 1100 PM CDT
    
* AT 734 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
  HEAVY RAIN ACROSS HILL AND BOSQUE COUNTIES. A TRAINED SPOTTER 
  MEASURED 3.90 INCHES OF RAIN IN PEORIA IN HILL COUNTY.

THIS WARNING INCLUDES THOSE PORTIONS OF BOSQUE AND HILL COUNTIES 
THAT DID NOT PREVIOUSLY HAVE A FLASH FLOOD WARNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3172 9770 3207 9690 3182 9672 3182 9673
      3171 9693 3186 9704 3159 9761

$$

25
1 follow-up statement
389 
WGUS74 KFWD 110221
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
921 PM CDT SUN MAY 10 2015

TXC035-217-110400-
/O.CON.KFWD.FF.W.0052.000000T0000Z-150511T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HILL TX-BOSQUE TX-
921 PM CDT SUN MAY 10 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTHERN HILL AND SOUTHEASTERN BOSQUE COUNTIES...

AT 920 PM CDT...RAIN GAUGE REPORTS INCLUDED 3.68 INCHES IN 
BRANDON...AND 4.70 INCHES IN MALONE. WIDESPREAD FLASH FLOODING IS 
EXPECTED ACROSS HILL COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3172 9770 3207 9690 3182 9672 3182 9673
      3171 9693 3186 9704 3159 9761

$$

25

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 10, 7:09 PM CDT, 28 minutes earlier.

Area forecast discussion, May 10, 7:09 PM CDT, 28 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
709 PM CDT SUN MAY 10 2015

.AVIATION...
/00Z TAFS/

YET ANOTHER ACTIVE DAY AND CHALLENGES WITH REGARD TO CONVECTIVE
TIMING INTO ALL TERMINALS...AS THE PERSISTENT UPPER LOW FINALLY
SHOWS SIGNS OF LIFTING NORTHEAST OVER THE NORTHERN PLAINS. A COLD
FRONT WAS SEEN MOVING INTO THE KABI/KSPS AREAS ATTM. LINEAR
FORCING WILL HOLD ACROSS THE AREA TONIGHT WITH MOST HIGH RES
MODELS PROGRESSING CONVECTIVE ACTIVITY TO THE EAST OF I-35 BY
MIDNIGHT AND INTO THE OVERNIGHT...OUTSIDE OF THE NAM WHICH HOLDS
SOME ISOLATED ELEVATED ACTIVITY BACK W/SW OF WACO OVERNIGHT. WE
WILL TIME CONVECTION THROUGH ALL TERMINALS THROUGH 03Z WITH
POSSIBLE MVFR CONDITIONS. A PRE-FRONTAL TROUGH WILL ARRIVE BY
MIDNIGHT AT DFW TERMINALS SHIFTING WINDS LIGHT W/SW LESS THAN 10
KTS...WHILE BEING DELAYED 3-4 HOURS AT WACO. AHEAD OF THE SURFACE
TROUGH WINDS WILL BE S/SE 10-15 KTS. THE FROPA WILL GENERALLY
OCCUR BETWEEN 09Z-12Z AT ALL TERMINALS WITH WINDS BECOMING NW
NEAR 10 KTS...THOUGH IT MAY OCCUR SOONER ACROSS THE DFW AREA.
WE/LL MONITOR FROPA TRENDS CLOSELY FOR CONVERSION TO N FLOW.

OTHERWISE...EXPECT CONDITIONS TO BE VFR THROUGH 05Z-06Z...WITH
POTENTIAL FOR MVFR CIGS AND/OR VSBYS OVERNIGHT. MAIN CHALLENGE
WILL BE IF SKIES CLEAR MORE THAN EXPECTED AROUND AND AFTER FROPA
BEFORE SUNRISE MONDAY MORNING. WITH STANDING WATER AND A LOT OF
WET SOIL...WE CANNOT RULE OUT BRIEF IFR FORMATION EARLY MONDAY
MORNING. A LOT WILL DEPEND ON CLEARING AND WIND SPEEDS BY 12Z
MONDAY AND WE HOPE TO HAVE BETTER CONFIDENCE ON TRENDS LEADING UP
TO THE 06Z AND 12Z TAF SETS.

05/

&&

.PREV DISCUSSION... /ISSUED 319 PM CDT SUN MAY 10 2015/
ANOTHER ROUND OF THUNDERSTORMS WILL CONTINUE THROUGH THE AFTERNOON
AS ABUNDANT LOW LEVEL MOISTURE AND INSTABILITY INTERACTS WITH
NUMEROUS MESO-SCALE BOUNDARIES LEFT OVER FROM EARLIER CONVECTION.
THESE STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE AS WELL AS
PRODUCE HEAVY RAINFALL AND FLOODING.

A COLD FRONT WILL MOVE INTO THE NORTHWEST ZONES THIS EVENING AND
PROVIDE ADDITIONAL FOCUS FOR THUNDERSTORMS. WE EXPECT STORM
CHANCES TO DECREASE FROM NORTHWEST TO SOUTHEAST THROUGH THE NIGHT
AND INTO MONDAY MORNING AS DRIER AIR BEGINS TO WORK IN BEHIND THE
FRONT. THE BEST CHANCES FOR STORMS OVERNIGHT WILL BE ACROSS THE
SOUTHEAST ZONES. AGAIN SEVERE STORMS AND HEAVY RAINFALL WILL BE
POSSIBLE. WE WILL LEAVE THE FLASH FLOOD WATCH IN PLACE ACROSS THE
NORTHERN HALF OF THE AREA THROUGH 7 AM MONDAY.

THE FRONT WILL MOVE SOUTH OF THE FORECAST AREA ON MONDAY AND BRING
AN END TO MOST OF THE PRECIPITATION. HOWEVER...SOME SHOWERS AND
STORMS WILL LINGER NORTH OF THE FRONT THROUGH MONDAY NIGHT...
ESPECIALLY ACROSS THE SOUTHERN ZONES.

THE COLD FRONT SHOULD BEGIN TO LIFT NORTH/NORTHWEST ON TUESDAY IN
RESPONSE TO A DEVELOPING LOW PRESSURE SYSTEM IN THE WEST. AS A
RESULT...PRECIPITATION CHANCES WILL BE ON THE INCREASE TUESDAY AND
TUESDAY NIGHT.

THE LOW PRESSURE SYSTEM SHOULD MOVE INTO NEW MEXICO ON WEDNESDAY
AND ACROSS WEST TEXAS ON THURSDAY. THIS WILL BRING A GOOD CHANCE
OF SHOWERS AND THUNDERSTORMS TO NORTH TEXAS WEDNESDAY THROUGH
THURSDAY.

PRECIPITATION CHANCES WILL DECREASE FRIDAY/FRIDAY NIGHT AS THE
UPPER TROUGH AXIS MOVES EAST OF THE REGION AND UPPER LEVEL HIGH
PRESSURE BRIEFLY BUILDS OVER THE STATE. THE UPPER RIDGE IS PROGGED
TO FLATTEN AND MOVE QUICKLY EAST ON SATURDAY AS YET ANOTHER LOW
PRESSURE SYSTEM APPROACHES FROM THE WEST. THIS SYSTEM WILL BRING
MORE RAIN CHANCES NEXT SUNDAY AND BEYOND.

RIGHT NOW IT APPEARS THAT THE SEVERE WEATHER POTENTIAL MONDAY AND
TUESDAY WILL BE MUCH LOWER THAN WE HAVE SEEN THE PAST SEVERAL DAYS
BUT THE SEVERE WEATHER THREAT WILL BE ON THE INCREASE WEDNESDAY
AND THURSDAY. WE WILL STILL HAVE TO BE CONCERNED WITH FLOODING
THROUGH THE WEEK DUE TO SATURATED CONDITIONS IN MANY LOCATIONS.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  61  79  56  73  59 /  70  20  20  40  50
WACO, TX              65  82  57  72  60 /  80  40  60  60  50
PARIS, TX             63  78  56  73  59 /  80  30  10  30  40
DENTON, TX            58  79  54  74  59 /  70  20  10  40  50
MCKINNEY, TX          59  78  56  74  59 /  80  20  10  40  50
DALLAS, TX            62  80  57  73  59 /  80  20  20  40  50
TERRELL, TX           64  80  58  74  60 /  80  40  20  40  50
CORSICANA, TX         65  83  59  73  61 /  80  40  40  40  50
TEMPLE, TX            66  84  58  69  62 /  80  60  60  60  50
MINERAL WELLS, TX     58  78  56  72  59 /  50  20  20  40  50

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ091>095-100>107-
115>121-129>134-141-143>145.

&&

05/79
Hazardous weather outlook, May 10, 3:44 PM CDT, 3 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
344 PM CDT SUN MAY 10 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
344 PM CDT SUN MAY 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.
SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT WHICH WILL
RESULT IN FLASH FLOODING ACROSS PARTS OF NORTH AND CENTRAL TEXAS.
SEVERE THUNDERSTORMS ARE ALSO POSSIBLE THROUGH TONIGHT WITH A
THREAT FOR LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. THE
SEVERE WEATHER THREAT SHOULD DECREASE FROM WEST TO EAST OVERNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THERE WILL BE A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH AND
CENTRAL TEXAS MONDAY THROUGH SATURDAY. ISOLATED SEVERE STORMS ARE
POSSIBLE MONDAY AND TUESDAY. HOWEVER...THE CHANCE FOR SEVERE
STORMS WILL INCREASE WEDNESDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE REQUESTED ACROSS NORTH AND
CENTRAL TEXAS THROUGH TONIGHT.

In the hours before

Local storm report, May 10, 5:47 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
547 PM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     TSTM WND GST     7 NW LAGUNA PARK        31.92N  97.45W
05/10/2015  E70 MPH          BOSQUE             TX   EMERGENCY MANAGER

            TREES UPROOTED NEAR LAKE WHITNEY. ESTIMATED 70 TO 80 MPH
            WINDS
Local storm report, May 10, 5:53 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
553 PM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     TSTM WND DMG     5 NW CLIFTON            31.83N  97.64W
05/10/2015                   BOSQUE             TX   EMERGENCY MNGR

            BARN WAS DAMAGED ON ROUTE 6 BETWEEN CLIFTON AND
            MERIDIAN.
Local storm report, May 10, 5:54 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
554 PM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     HAIL             5 NW CLIFTON            31.83N  97.64W
05/10/2015  E1.75 INCH       BOSQUE             TX   EMERGENCY MNGR

            HAIL UP TO THE SIZE OF GOLF BALLS REPORTED BETWEEN
            MERIDIAN AND CLIFTON ON ROUTE 6.
Special weather statement, May 10, 6:05 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
605 PM CDT SUN MAY 10 2015

TXZ091-101-102-102345-
MONTAGUE TX-WISE TX-JACK TX-
605 PM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WISE...MONTAGUE AND
JACK COUNTIES UNTIL 645 PM CDT...

AT 604 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ACROSS MONTAGUE AND JACK COUNTIES...MOVING NORTH AT 30
MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM. HEAVY RAINFALL MAY LEAD TO AREAS OF FLOODING IN
LOCATIONS THAT HAVE VERY SATURATED GROUNDS.

LOCATIONS IMPACTED INCLUDE...
BRIDGEPORT...BOWIE...JACKSBORO...NOCONA...ALVORD...ST. JO...CHICO...
BRYSON...STONEBURG...FORESTBURG...SUNSET...BOONSVILLE...NEWPORT...
RUNAWAY BAY AND LAKE BRIDGEPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTH CENTRAL
TEXAS.

LAT...LON 3390 9758 3392 9750 3352 9749 3301 9791
      3301 9841 3324 9842 3347 9820 3347 9798
      3369 9798 3374 9793 3396 9760
TIME...MOT...LOC 2304Z 202DEG 24KT 3359 9771

JLDUNN
Local storm report, May 10, 6:40 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
640 PM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     HAIL             CARL'S CORNER           32.09N  97.04W
05/10/2015  E1.00 INCH       HILL               TX   TRAINED SPOTTER

            QUARTER SIZED HAIL NEAR THE I35W/I35E SPLIT AT CARL'S
            CORNER.
Local storm report, May 10, 7:32 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
732 PM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     TSTM WND DMG     5 N BYNUM               32.04N  97.00W
05/10/2015                   HILL               TX   TRAINED SPOTTER

            MULTIPLE LARGE TREES AND BRANCHES DOWN ACROSS HWY AT
            THIS LOCATION.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 7:07 PM CDTSevere Thunderstorm WarningFWDBosque, Hill, Limestone, McLennan, Navarro53 min
May 10, 7:23 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Navarro67 min
May 10, 7:28 PM CDTFlash Flood WarningFWDGrayson4 hr
May 10, 7:29 PM CDTTornado WarningFWDEllis, Navarro31 min
May 10, 7:41 PM CDTTornado WarningFWDHill, Navarro49 min
May 10, 7:42 PM CDTFlash Flood WarningFWDEllis, Navarro5 hr
May 10, 7:53 PM CDTSpecial Weather StatementFWDHenderson, Van Zandt37 min
May 10, 8:22 PM CDTSevere Thunderstorm WarningFWDEllis, Henderson, Kaufman, Navarro53 min
May 10, 8:37 PM CDTSpecial Weather StatementFWDVan Zandt38 min
May 10, 8:50 PM CDTFlash Flood WarningFWDMcLennan3 hr
May 10, 8:54 PM CDTRiver Flood WarningFWDComanche34 hr
May 10, 8:55 PM CDTTornado WarningFWDVan Zandt35 min
May 10, 9:04 PM CDTSpecial Weather StatementFWDDelta, Hopkins, Rains41 min
May 10, 9:10 PM CDTFlash Flood WarningFWDHenderson, Kaufman, Van Zandt3 hr
May 10, 9:14 PM CDTSevere Thunderstorm WarningFWDEllis, Henderson, Kaufman, Navarro, Van Zandt61 min
May 10, 9:54 PM CDTSevere Thunderstorm WarningFWDHenderson, Van Zandt66 min
May 10, 10:09 PM CDTTornado WarningFWDVan Zandt36 min
May 10, 10:19 PM CDTSpecial Weather StatementFWDLampasas41 min
May 10, 10:41 PM CDTSevere Thunderstorm WarningFWDNavarro64 min
May 10, 10:48 PM CDTFlash Flood Warning EmergencyFWDNavarro3 hr
May 10, 10:58 PM CDTFlash Flood WarningFWDBosque, Hill, Limestone, McLennan3 hr
May 10, 11:14 PM CDTAreal Flood WarningFWDCooke, Denton9 hr
May 10, 11:20 PM CDTAreal Flood WarningFWDGrayson9 hr
May 10, 11:20 PM CDTSpecial Weather StatementFWDCoryell, Lampasas40 min
May 11, 12:02 AM CDTAreal Flood AdvisoryFWDCoryell, Lampasas3 hr
May 11, 12:02 AM CDTSpecial Weather StatementFWDLampasas43 min
May 11, 12:05 AM CDTFlash Flood WarningFWDHenderson, Kaufman, Van Zandt3 hr
May 11, 12:05 AM CDTSpecial Weather StatementFWDAnderson40 min
May 11, 12:13 AM CDTAreal Flood WarningFWDEllis6 hr
May 11, 12:14 AM CDTTornado WarningFWDAnderson31 min
May 11, 12:30 AM CDTFlash Flood WatchFWDAnderson, Bell, Falls, Freestone, Henderson, Leon and 5 more6 hr
May 11, 12:51 AM CDTFlash Flood Warning EmergencyFWDHenderson4 hr
May 11, 12:55 AM CDTFlash Flood WarningFWDFreestone, Limestone3 hr
May 11, 1:24 AM CDTSpecial Weather StatementFWDAnderson51 min
May 11, 1:35 AM CDTFlash Flood WarningFWDNavarro3 hr
May 11, 1:57 AM CDTAreal Flood WarningFWDHill, McLennan6 hr
May 11, 2:08 AM CDTTornado WarningFWDAnderson, Freestone37 min
May 11, 2:41 AM CDTSevere Thunderstorm WarningFWDAnderson52 min
May 11, 2:56 AM CDTSevere Thunderstorm WarningFWDLeon64 min
May 11, 3:00 AM CDTFlash Flood WarningFWDHenderson, Van Zandt3 hr
May 11, 3:05 AM CDTRiver Flood WarningFWDLimestone54 hr
May 11, 3:05 AM CDTRiver Flood WarningFWDLeon, Robertson13 days
May 11, 3:11 AM CDTSpecial Weather StatementFWDLeon, Robertson49 min
May 11, 4:00 AM CDTAreal Flood WarningFWDFreestone, Limestone6 hr
May 11, 4:41 AM CDTAreal Flood WarningFWDNavarro6 hr
May 11, 5:14 AM CDTSpecial Weather StatementFWDMilam46 min
May 11, 5:23 AM CDTAreal Flood AdvisoryFWDMilam, Robertson3 hr
May 11, 5:59 AM CDTAreal Flood WarningFWDHenderson, Van Zandt3 hr
May 11, 9:18 AM CDTAreal Flood WarningFWDHenderson, Van Zandt6 hr
May 11, 9:48 AM CDTRiver Flood WarningFWDAnderson, Freestone, Leon58 days
May 11, 10:46 AM CDTAreal Flood WarningFWDNavarro6 hr
May 11, 3:56 PM CDTFlash Flood WatchFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more52 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.